# SDR A6WA200000064

- Difficulty date: November 7, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- Aircraft time: 24,866 hours, 33,844 cycles
- System (JASC): 4950 · APU Bleed Air System
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL IN CABIN WHEN APU AIR INTRODUCED INTO SYSTEM OK ON ENGINE AIR.  MAINTENANCE PERFORMED CONTAMINATED DUCT CLEANING PROCEDURE. APU VACUUM TEST GOOD.
